MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-84
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Numbness (2415)
Date of Event 12/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer received strong electric shock on her left hand when trying to load afp reagent on rsh of architect i1000sr processing module.The customer feels tingling and numb on her arm.The electrocardiogram (ekg or ecg) performed on the user on (b)(6) 2024.The user is doing ok, and her arm is ok and there is no numbness.No further impact to patient management.There was no patient involvement or facility damage reported.
 
Additional Manufacturer Narrative
During the requested site visit, the field service engineer (fse) inspected the instrument onsite and checked the i1000sr electrical components and grounding but found no issue.The service representative documented the uninterruptible power supply (ups) was in bypass mode instead of line mode; voltages were measured and as expected.No architect parts were replaced or adjusted.The instrument service history review revealed no additional service tickets associated documenting shock associated with the architect i1000sr, serial # (b)(6) analyzer.A review of complaint and trending data for the architect i1000sr processing module did not identify any similar issues as described in this complaint.The architect system operations manual addresses electrical hazard awareness, operator responsibility, safety symbols and classification, power distribution, and system specifications.A review of labelling adequately addresses sample results observed problems for erratic / discrepant results.Based on the investigation no product deficiency was identified for the architect i1000sr processing module, serial number (b)(6).
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21169166
Report Number3016438761-2025-00033
Device Sequence Number19984357
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public(01)00380740116941
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/28/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown